# SDR SWIA201642606

- Difficulty date: August 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 37,583 hours, 32,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 349.0 FRAME IS CORRODED FROM STR 25 LT TO STR 25 RT.  REMOVED AND INSTALLED NEW LOWER FRAME SECTOR AT FS 349.00 IAW REO AND SRM.
